# SDR C2XA09RI193

- Difficulty date: November 17, 2009
- Submitted: November 25, 2009
- Operation: Air carrier
- Aircraft: N14916
- Make and model: Emb EMB-145LR
- Aircraft serial: 145415
- Aircraft time: 20,740 hours, 15,708 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 2543 - EWR - FLIGHT CREW REPORTED EMERGENCY AISLE PATH LIGHT OVERWING EXIT INOPERATIVE.  MX REMOVED AND REPLACED AISLE PATH LIGHT AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
